# SDR AALA20090804EWR01

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 53,949 hours, 27,635 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372001001
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING FUEL INDICATION FAILED DURING FLIGHT.  DUE TO FLIGHT PLAN CHANGE CREW MADE PRECAUTIONARY LANDING IN BNA TO ADD FUEL.  LANDED WITHOUT INCIDENT.  REPLACED LEFT WING FUEL TANK DIGITAL FUEL QUANTITY INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
